# SDR SWAA2021092018107

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727a Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 24 STA 727A+13' WL 208 HAS CORROSION ON LOWER SURFACE ; / [01] REMOVED CORROSION AT SEAT TRACK LBL24 STA 727A+ 13 WL208 AND PERFORM 10 X MAGNIFYING GLASS I/A/W SRM 51-10-02-0G-0; [02] VERIFIED MATERIAL LOSS AT SEAT TRACK STA 727A +13 LOSS ON .018 MAXIMUM CLEANUP IS .040 ON BOTTOM OF SEAT TRACK IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22; [03] VERIFIED STEPS 1. AND 2.; [04] OK TO RESTORE FINISH.; [05] TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1. COMPLETED ALL STEPS 1-6.; [06] INSPECTION CW.
